Siberian Mathematical Journal

, Volume 23, Issue 4, pp 457–464 | Cite as

Rings of order p3

  • V. G. Antipkin
  • V. P. Elizarov


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    K. Shoda, “Über die Einheitengruppe eines endlichen Ringes,” Math. Ann.,102, 273–282 (1938).Google Scholar
  2. 2.
    R. Ballieu, “Anneaux finis, systèmes hypercomplexes de rang deux sur un corps,” Ann. Soc. Sci. Bruxelles (1),61, 117–126 (1947).Google Scholar
  3. 3.
    R. A. Beaumont, “Rings with additive group which is the direct product of cyclic groups,” Duke Math. J.,15, 367–369 (1948).Google Scholar
  4. 4.
    R. E. Peinado, “On finite rings,” Math. Mag.,40, No. 2, 83–85 (1967).Google Scholar
  5. 5.
    D. N. Lenskoi, “On an elementary problem in number theory,” in: studies in the Theory of Numbers, [in Russian], Part 2, Saratov Univ. (1968), pp. 90–97.Google Scholar
  6. 6.
    R. Raghavendran, “Finite associative rings,” Compositio Math.,21, No. 2, 195–220 (1969).Google Scholar
  7. 7.
    D. M. Bloom, “List of the 11 rings of order 4,” Am. Math. Monthly,71, 918–920 (1964).Google Scholar
  8. 8.
    A. H. Boers, “L'anneau à quatre éléments,” Indagationes Math.,28, No. 1, 14–28 (1966).Google Scholar
  9. 9.
    J. C. Binz, “Endliche Ringe,” Prax. Math.,12, No. 12, 325–330 (1970).Google Scholar
  10. 10.
    R. L. Kruse and D. T. Price, Nilpotent Rings, Gordon and Breach, New York (1970).Google Scholar
  11. 11.
    R. Ballieu, “Anneaux finis, systèmes hypercomplexes de rang trois sur un corps commutatif,” Ann. Soc. Sci. Bruxelles (1),61, 222–227 (1947).Google Scholar
  12. 12.
    R. Ballieu and M. J. Schuind, “Anneaux finis à module de type (p,p2),” Ann. Soc. Sci. Bruxelles (1),63, 11–23 (1949).Google Scholar
  13. 13.
    R. Gilmer and J. Mott, “Associative rings of order p3,” Proc. Jpn. Acad.,49, No. 10, 725–799 (1973).Google Scholar
  14. 14.
    W. Flor and J. Wiesenbauer, “Zum Klassifikationsproblem endlicher Ringe,” S.-Ber. Österr. Akad. Wiss., Math.-Naturw. Klasse, Abt II,185, 309–320 (1975).Google Scholar
  15. 15.
    B. R. McDonald, Finite Rings with Identity, Marcel-Dekker, New York (1974).Google Scholar

Copyright information

© Plenum Publishing Corporation 1983

Authors and Affiliations

  • V. G. Antipkin
  • V. P. Elizarov

There are no affiliations available

Personalised recommendations